Universality and evolution of TMDs

Aybat, S. M. and Rogers, T. C. (2012) Universality and evolution of TMDs. Il nuovo cimento C, 35 (2). pp. 29-32. ISSN 1826-9885

ncc10179.pdf - Published Version

Download (571kB) | Preview
Official URL: https://www.sif.it/riviste/sif/ncc/econtents/2012/...


In this talk, we summarize how QCD evolution can be exploited to improve the treatment of transverse momentum dependent (TMD) parton distribution and fragmentation functions. The methods allow existing non-perturbative fits to be turned into fully evolved TMDs that are consistent with a complete TMDfactorization formalism over the full range of kT . We argue that evolution is essential to the predictive power of calculations that utilize TMD parton distribution and fragmentation functions, especially TMD observables that are sensitive to transverse spin.

Item Type: Article
Uncontrolled Keywords: Perturbative calculations ; Factorization ; Summation of perturbation theory
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 16 Apr 2020 16:46
Last Modified: 16 Apr 2020 16:46
URI: http://eprints.bice.rm.cnr.it/id/eprint/17722

Actions (login required)

View Item View Item